# SDR YENA2022051800494

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 2,100 hours, 317 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 73390212
- Part serial: 733902IN11752
- Condition: Failed
- Location: 6da1
- Part time: 2,087 hours, 315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ANTI ICE: CA TAT ECAM; REPLACED PHC#1 REF AMM 31-30-34. OPS CHECK OK.
